| Model Number |
UC8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.(additional): (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked while spiking d10(10% dextrose in water) with sodium chloride (nacl).It was further reported that "we believe the leak occurred at the blue vent area of the tubing".A new device was primed successfully to resolve the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H11: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection of the companion sample did not identify any abnormalities that could have contributed to the reported condition.Pressure testing was performed on the companion sample and a leak on the edge of the blue part of the chamber was observed.The reported condition was verified.The cause of the issue was related to supplier material during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.